EconPapers    
Economics at your fingertips  
 

Local Fractional Series Expansion Method for Solving Wave and Diffusion Equations on Cantor Sets

Ai-Min Yang, Xiao-Jun Yang and Zheng-Biao Li

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We proposed a local fractional series expansion method to solve the wave and diffusion equations on Cantor sets. Some examples are given to illustrate the efficiency and accuracy of the proposed method to obtain analytical solutions to differential equations within the local fractional derivatives.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/351057.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/351057.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:351057

DOI: 10.1155/2013/351057

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:351057